From Caristi’s Theorem to Ekeland’s Variational Principle in 0_{\sigma}-Complete Metric-Like Spaces

Calogero Vetro, Francesca Vetro, Mohamed Jleli, Bessem Samet

Risultato della ricerca: Article

4 Citazioni (Scopus)

Abstract

We discuss the extension of some fundamental results in nonlinear analysis to the setting of 0_{\sigma}-complete metric-like spaces. Then, we show that these extensions can be obtained via the corresponding results in standard metric spaces.
Lingua originaleEnglish
pagine (da-a)1-7
Numero di pagine7
RivistaAbstract and Applied Analysis
Volume2014
Stato di pubblicazionePublished - 2014

Fingerprint

Nonlinear analysis
Variational Principle
Metric
Nonlinear Analysis
Theorem
Metric space
Standards

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

@article{4a043786e8e347cd9eac5ba18408bcb8,
title = "From Caristi’s Theorem to Ekeland’s Variational Principle in 0_{\sigma}-Complete Metric-Like Spaces",
abstract = "We discuss the extension of some fundamental results in nonlinear analysis to the setting of 0_{\sigma}-complete metric-like spaces. Then, we show that these extensions can be obtained via the corresponding results in standard metric spaces.",
author = "Calogero Vetro and Francesca Vetro and Mohamed Jleli and Bessem Samet",
year = "2014",
language = "English",
volume = "2014",
pages = "1--7",
journal = "Abstract and Applied Analysis",
issn = "1085-3375",
publisher = "Hindawi Publishing Corporation",

}

TY - JOUR

T1 - From Caristi’s Theorem to Ekeland’s Variational Principle in 0_{\sigma}-Complete Metric-Like Spaces

AU - Vetro, Calogero

AU - Vetro, Francesca

AU - Jleli, Mohamed

AU - Samet, Bessem

PY - 2014

Y1 - 2014

N2 - We discuss the extension of some fundamental results in nonlinear analysis to the setting of 0_{\sigma}-complete metric-like spaces. Then, we show that these extensions can be obtained via the corresponding results in standard metric spaces.

AB - We discuss the extension of some fundamental results in nonlinear analysis to the setting of 0_{\sigma}-complete metric-like spaces. Then, we show that these extensions can be obtained via the corresponding results in standard metric spaces.

UR - http://hdl.handle.net/10447/96790

UR - http://dx.doi.org/10.1155/2014/319619

M3 - Article

VL - 2014

SP - 1

EP - 7

JO - Abstract and Applied Analysis

JF - Abstract and Applied Analysis

SN - 1085-3375

ER -